Bu öğeden alıntı yapmak, öğeye bağlanmak için bu tanımlayıcıyı kullanınız:
|Başlık:||A case report of fatal oral ingestion of resorcinol|
|Yazarlar:||Uludağ Üniversitesi/Tıp Fakültesi/Acil Tıp Anabilim Dalı.|
Uludağ Üniversitesi/Tıp Fakültesi/Adli Tıp Anabilim Dalı.
Aydın, Şule Akköse
|Anahtar kelimeler:||General & internal medicine|
|Atıf:||Bulut, M. vd. (2006). ''A case report of fatal oral ingestion of resorcinol''. Mount Sinai Journal of Medicine, 73(7), 1049-1051.|
|Özet:||Resorcinol is a pharmaceutical agent used topically in dermatological treatments for acne, eczema, psoriasis and related skin conditions. Although there are a few studies that indicate chronic toxic effects of resorcinol on humans after topical application, information on the effects of resorcinol in acute poisoning after oral ingestion is limited. Thus, we wish to report the clinical and laboratory findings of a patient who was admitted to our emergency department (ED) after inadvertent oral ingestion of resorcinol and later died, as well as the patient's autopsy findings. The major clinical and laboratory findings were unconsciousness, respiratory failure that required mechanical ventilation, generalized tonic-clonic seizures, leukocytosis and severe metabolic acidosis. In the blood sample taken at the autopsy, a high level of methemoglobin was found. In the serum, resorcinol was revealed by gas chromatography-mass spectrometry. It can be concluded that the basic approach to patients with resorcinol poisoning should include initial stabilization of the patient by supporting the airway, respiration and circulation, and treating complications such as seizures or metabolic acidosis in the ED, as soon as possible after oral ingestion.|
Web of Science
Bu öğenin dosyaları:
Bu öğeyle ilişkili dosya bulunmamaktadır.
DSpace'deki bütün öğeler, aksi belirtilmedikçe, tüm hakları saklı tutulmak şartıyla telif hakkı ile korunmaktadır.